# SDR FDEA201001280282

- Difficulty date: January 28, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Damaged
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1661 REQUIRES REPLACEMENT DUE TO EXISTING REPAIRS.  R & R FLOORBEAM AT STA 1661 FROM LBL 68 TO RBL 68 IAW SRM 51-40-02. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
